Aa
Aa
A
A
A
Close
Avatar universal

Pain when using Entivio

Hi - I have been on Entivio for about 9 months and have terrible joint and hip pain.  Has anyone else had this problem?
1 Responses
Sort by: Helpful Oldest Newest
15695260 tn?1549593113
Hello and welcome to the forum.  Thanks for your question.  Please speak to your doctor as that is listed as a side effect that CAN happen with Entyvio but that it is one that requires physician notification of as soon as possible.  https://www.drugs.com/sfx/entyvio-side-effects.html  I think you will find this to be something others have had and especially if you are a woman between the age of 50 to 59.  For some reason, that demographic really has a high percentage rate of this occurring.  How long have you had Crohn's Disease and has the medication otherwise been working?
Helpful - 0
Have an Answer?

You are reading content posted in the Crohn's Disease / Ulcerative Colitis Community

Top Digestive Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem
Are you still experiencing symptoms on your current treatment for Ulcerative Colitis or Crohn's and ready for a different treatment/ready for a change?